# SDR F3LA00201

- Difficulty date: August 14, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK, INSPECTION REPORTED CORROSION ON INTERCOSTAL AT STATION 312, BETWEEN LBL 40 AND RBL 40.  MAINTENANCE REMOVED CORROSION FROM UPPER CHORD, FABRICATED AND INSTALLED REPLACEMENT UPPER CHORD PER SRM 51-10-1, FIG 1 AND SRM 53-10-9 FIG 5.  (M)
